Jump to content
Acne.org
  • entries
    3
  • comments
    7
  • views
    4,595

Can't handle this much longer

longwaytogo

212 views

Hello everyone!!!!!!

Well I wrote a huge blog yesterday, only to lose it while trying to publish. So it's day 4 and things are not going so well. I think hormones are raging and my skin is really starting to play up again!!!!!!!! Grrrr really had enough and decided to go to the derm for a chat.

Well Pee Wee, I understand what you mean with just wanting everything to go smoothly and this problem to go away! I don't think I can wait the year that it usually takes for skin to respond to these holistic changes. Uuuf.

Anyway, I know this blog started out as avoiding the pill etc, it seems that it's a failure story and headed the way of so many. The pill and .................yes, accutane. :(

I am starting next monday! I can start so early because I am away from my husband for the next four weeks and don't have to worry about waiting for the pill to kick in again.

I am soooooooooo scared, but am hoping that this will make everything go away forever! I want to ask a few questions. How long did you break out for when you started the accutane? Is it bearable? How often do you moisturise and apply lip balm to prevent the dryness and are there any other side effects?

I Norway they only use lower doasages over longer periods of time.

Ooooh and I was wondeing about colouring hair while on roaccutane? Can I still do that?????

And eyebrow plucking????

Help, I want to be totally prepared:)



2 Comments


Recommended Comments

Today will be my ninth day on Claravis. I, honestly, haven't had anything too bad happen to me so far. I had a little bit of a break-out on my chin on the sixth day, I believe. Surprisingly, it cleared up within the next day or two. Normally, it would take my body a little over a week before there would be no red mark. I had a minor pimple on my cheek when I woke up this morning, but I can feel that it's almost gone already. Compared to what I had a week and a half ago, my skin is already looking better. I wouldn't have noticed had my brother actually commented on how good my skin was looking. Ego-boost, much? :) So.. that's about it in terms of break-outs. Then again, I am only still within the first month of Claravis. :)I started last month with the lip-balm, just so I could build the habit of keeping it with my. I apply it whenever I can feel my lips getting dry; so probably about six times a day, depending on when I eat. :- If you need a good lipbalm, try Carmex! The thing I'm starting to notice, that never happened before, was a very minor bloody nose. I just read a blog before clicking on your's that someone had mentioned getting a bloody nose as well. So, maybe that is a side-effect? Not sure yet. :PAs for the hair coloring, I have no clue! I haven't dyed my hair since August. Yay for Natural color! Also, I don't have a problem at all with plucking my eyebrows. :)Best of luck, hun!

Share this comment


Link to comment

Have you tried the regimen? I have a similar story to yours and have had amazing results in the last 2 months! I have done 2 cycles of Accutane about 10 years ago. It worked wonders but the acne came back after a year or so, and the side affects can be scary. The regimen is so simple and the side affects are almost none, just dry red skin for a short time. Being gentle on your skin is key. I think you are using too many different products i did that for years. I also used the az. acid cream and it just made my skin worse.

Share this comment


Link to comment
×